# SDR 04FDEA00686

- Difficulty date: March 22, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46623
- Aircraft time: 67,131 hours, 27,040 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AILERON O/B HINGE SUPPORT FITTING CRACKED.  REMOVED SUPPORT FITTING IAW M/M 53-23-01, RECEIVED SUPPORT FITTING WITH TRAVLER T4/414610, FIT AND DRILLED IAW SRM 51-35-01 AND INSTALLED SUPPORT FITTING IAW SRM 53-33-01.
